# SDR CALA2009100600605

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 27,788 hours, 9,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 MAIN DOOR EMERGENCY SLIDE LIGHT ON FUSELAGE IS OUT.  REPLACED LAMP AT L2 MAIN DOOR EMERGENCY SLIDE LIGHT, OPS CHECK GOOD.
